Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Right alternative rings


Author: Erwin Kleinfeld
Journal: Proc. Amer. Math. Soc. 4 (1953), 939-944
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0059888-X
MathSciNet review: 0059888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On the right alternative algebras, Ann. of Math. vol. 50 (1949) pp. 318-328. MR 0028828 (10:503g)
  • [2] L. A. Skorniakov, Right alternative fields, Izvestia Akad. Nauk SSSR Ser. Mat. vol. 15 (1951) pp. 177-184. MR 0040281 (12:669a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0059888-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society